# SDR HEEA0013379

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 214066255103
- Condition: Leaking
- Location: Seams
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CELL LEAKING.  DETERIORATED SEAMS.
